# SDR AALA201709129002

- Difficulty date: September 8, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 83,624 hours, 23,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR AFT EMERGENCY EXIT LIGHT IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-10.  OPERATIONAL CHECK GOOD.
